# SDR ASAA2016083117872

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 13,780 hours, 4,415 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fan
- Part number: 041510000
- Condition: Obstructed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON AIR TEMP CONTROLLER PANEL, FORWARD CABIN WAS VERY ERRATIC.  TEMPERATURE WAS CONTROLLER BUT WOULD HAVE SEVERE TEMPERATURE SWINGS WITH VERY LITTLE MOVEMENT POSITION OF CONTROL KNOB.  TEMP WAS ALMOST UNBEARABLE ACCORDING TO FAS, TOO HOT.  CONTROLLER TO "OFF" AND TEMP STABILIZED AT 16 DEGREES FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  FOUND FORWARD PASSENGER CABIN TEMP SENSOR FAN INOPERATIVE.  CLEANED DEBRIS FROM SENSOR FAN.  FWD PASSENGER CABIN TEMP SENSOR FAN NOW OPS NORMAL, REF AMM 21-61-11.
